Journal of Mathematics Research

Journal of Mathematics Research (ISSN: 1916-9795;  E-ISSN 1916-9809) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education. This journal, published quarterly (March, June, September, and December) in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

The scopes of the journal include, but are not limited to, the following topics: statistics, approximation theory, numerical analysis, operations research, dynamical systems, mathematical physics, theory of computation, information theory, cryptography, graph theory, algebra, analysis, probability theory, geometry and topology, number theory, logic and foundations of mathematics.

This journal accepts article submissions online or by e-mail (


  • BASE (Bielefeld Academic Search Engine)
  • EBSCOhost
  • Google Scholar
  • JournalTOCs
  • MathEDUC
  • Mathematical Reviews® (MathSciNet®)
  • MathGuide
  • NewJour
  • OCLC Worldcat
  • Open J-Gate
  • ProQuest
  • Standard Periodical Directory
  • Ulrich's
  • Universe Digital Library
  • Zentralblatt MATH


Each paper published in Journal of Mathematics Research is assigned a DOI®number, which appears beneath the author's affiliation in the published paper. Click HERE to know what is DOI (Digital Object Identifier)? Click HERE to retrieve Digital Object Identifiers (DOIs) for journal articles, books, and chapters.


What is e-Version FirstTM

e-Version First is a feature offered through our journal platform. It allows PDF version of manuscripts that have been peer reviewed and accepted, to be hosted online prior to their inclusion in a final printed journal. Readers can freely access or cite the article.

We aim to publish accepted manuscripts in e-Version First in two week's time after the final draft completed.


Paper Selection and Publication Process

a) Upon receipt of paper submission, the Editor sends an E-mail of confirmation to the corresponding author within 1-3 working days. If you fail to receive this confirmation, your submission/e-mail may be missed. Please contact the Editor in time for that.

b) Peer review. We use double-blind system for peer-review; both reviewers and authors’ identities remain anonymous. The paper will be peer-reviewed by three experts; two reviewers from outside and one editor from the journal typically involve in reviewing a submission. The review process may take 2-3 weeks.

c) Notification of the result of review by E-mail.

d) The authors revise paper and pay publication fee (300USD).

e) After publication, the corresponding author will receive two copies of printed journals, free of charge.

f) E-journal in PDF is available on the journal’s webpage, free of charge for download.


The publisher and journal have a policy of “Zero Tolerance on the Plagiarism”. We check the plagiarism issue through two methods: reviewer check and plagiarism prevention tool (

All submissions will be checked by iThenticate before being sent to reviewers.



Publishing Statistics in 2015 Q3 Released


2015 Q3: Articles Received: 35; Accepted: 15; Rejected: 17; Published: 13; Retracted: 0

2015 Q2: Articles Received: 41; Accepted: 29; Rejected: 15; Published: 22; Retracted: 0

2015 Q1: Articles Received: 51; Accepted: 25; Rejected: 21; Published: 21; Retracted: 0

2014: Articles Received: 155; Accepted: 55; Rejected: 81; Published: 42; Retracted: 0

Posted: 2015-10-08 More...

Journal of Mathematics Research: Call for Papers


We are now seeking submissions for Vol. 7, No. 4, December 2015 issue. Submission deadline: November 1, 2015.

Please find the journal’s profile at and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

Please find the LaTeX template here (Paper TemplateTitle Page Template) and the MS-Word template (Paper TemplateTitle Page Template)

If you have any questions, please e-mail to
Posted: 2015-07-30 More...

Recruitment for Reviewers

We are recruiting reviewers for the journal. If you are interested in becoming a reviewer, we welcome you to join us. Please find the application form and details at and e-mail the completed application form to  
Posted: 2014-11-09 More...
More Announcements...

Vol 7, No 3 (2015)

Journal of Mathematics Research, Vol. 7, No. 3, September 2015

Table of Contents


Stochastic Optimal Investment under Inflationary Market with Minimum Guarantee for DC Pension Plans PDF
Othusitse Basimanebotlhe, Xiaoping Xue p1
Calmness for Closed Multifunctions over Constraint Sets in Banach Spaces PDF
Liyun Huang, Zhou Wei p16
Multivariate Canonical Polynomials in the Tau Method with Applications to Optimal Control Problems PDF
Mohamed K. El Daou, Khaled M. Al-Hamad, Ahmed S. Zadeh p26
Accurate Solutions of Initial Value Problems for Ordinary Differential Equations with the Fourth Order Runge Kutta Method PDF
Md. Amirul Islam p41
Time Series Analysis of the Exchange Rate of the Ghanaian Cedi to the American Dollar PDF
Yao Elikem Ayekple, Emmanuel Harris, Nana Kena Frempong, Joshua Amevialor p46
Relationships between Ordered Compositions and Fibonacci Numbers PDF
Soumendra Bera p54
Domain Decomposition Modified with Characteristic Finite Element Method for Numerical Simulation of Semiconductor Transient Problem of Heat Conduction PDF
Yirang Yuan, Luo Chang, Changfeng Li, Tongjun Sun p61
Multiple-soliton Solutions for Nonlinear Partial Differential Equations PDF
Yaning Tang, Weijian Zai p75
The g-analytic Function Theory and Wave Equation PDF
Chein-Shan Liu p85
New Integral Inequalities for the Nevanlinna Characteristics of Meromorphic Functions PDF
Md Mainul Islam, A. N. M. Rezaul Karim p99
New Approach of Generalized $\exp ( -\phi ( \xi ) ) $ Expansion Method And Its Application to Som Nonlinear Partial Differential Equations PDF
Khalil Hasan Yahya, Zelal. Amin. Moussa p106
$C^1$-Robust Topologically Mixing Solenoid-Like Attractors and Their Invisible Parts PDF
Fatemeh Helen Ghane, Mahboubeh Nazari, Mohsen Saleh, Zahra Shabani p122
A Counterexample to the Generalized Ho Zhao Problem PDF
Ahmad Alghoussein, Abdulkader Sheikh Ibrahim p137
Hamiltonian Vector Fields on Weil Bundles PDF
Norbert Mahoungou Moukala, Basile Guy Richard Bossoto p141
The Differential Properties of Functions from Sobolev-Morrey Type Spaces of Fractional Order PDF
Alik M. Najafov p149
A Mathematical Model of Malaria Disease with Vertical Transmission PDF
Nidhi Nirwani, V.H. Badshah, R. Khandelwal p159
Global Attractor for Caginalp Hyperbolic Field-phase System with Singular Potential PDF
Daniel Moukoko, Fidele Moukamba, Langa Franck Davhys Reval p165
Engineering Students’ Perception of Financial Mathematics-An empirical study based on the EAPH-MF scale PDF
Carlos A. Rojas-Kramer, Arturo Garcia-Santillan, Liliana Fuentes-Rosas, Gabriel E. Benitez-Moreno, Arturo Cordova-Rangel p178
On Different Types of Chaos for $\mathbb{Z}^d$-Actions PDF
Sejal Shah, Ruchi Das p191
Dynamic Selection of Optimal Sub-portfolio - Application in the Regional Stock Exchange of Securities in West Africa (BRVM) PDF
Seydina I. Dione, Salimata G. Diagne, Dethie Dione, Youssou Gningue p198
Optimization of Heterogeneous Network Performances Based on the Signal Interferences Noise Ration(SINR) PDF
Dethie Dione, Salimata Gueye Diagne, Papa Ndiaga Ba, Youssou Gningue, Bakary Kone, Samuel Ouya p208
Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 7, No. 3 PDF
Sophia Wang p221

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.